MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE

3M HEALTH CARE 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; IOBAN INCISE DRAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt id, ethnicity, & race:information was not provided.Without a lot number, the expiration date and manufacture date could not be determined.Initial reporter's phone # and email address were not provided.Initial reporter's occupation not provided.A clinical picture provided showed a superficial wound.A big area was covered with ioban, however only a small region showed skin tears.The cause for this event is not clear and could not be established.The customer did not provide information related to the product application and removal technique.The product instructions for use (ifu) states the drape should be applied without tension.The ifu also states the drape should be removed by gently peeling it back at a 180-degree angle from the skin.
 
Event or Problem Description
A hospital employee in (b)(6) reported that 6648 3m¿ ioban¿ 2 antimicrobial incise drapes were applied to a patient for left hip replacement surgery.Chlorhexidine was used for skin preparation.A circular superficial skin injury approximately 1cm from the surgical incision site about 5cm in diameter occurred when the ioban drape was removed.The skin was cleaned with sodium chloride and a medipore¿ + pad soft cloth adhesive wound dressing was applied.There was no sign of infection upon hospital discharge.The patient later saw a general practitioner who prescribed a 7-day course of antibiotic for a suspected infection.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
IOBAN INCISE DRAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8829127
Report Number2110898-2019-00091
Device Sequence Number11478127
Product Code KKX
UDI-Device Identifier30707387444397
UDI-Public30707387444397
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number6648
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age58 YR
Patient Weight119